# SDR CA020724011

- Difficulty date: July 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 28,062 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Condition: Sticking
- Location: Fuel System
- Part time: 28,500 hours, 30,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REFUELLING, LT DUMP VALVE WOULD NOT CLOSE. AIRCRAFT REPOSITIONED VIA FERRY FLIGHT PERMIT TO LOCATION WHERE LT DUMP VALVE WAS REPLACED.
